Posted by Shana on December 5, 2001, at 18:09:01
In reply to celexa and remeron, posted by ben on February 16, 2001, at 9:32:48
I am on both Celexa (30mg) and Remeron (20mg). I take the Celexa in the morning and Remeron at night. It is true that in lower doses Remeron makes you drowsy. Why? I'm not sure. But the combination of the 2 drugs have been working wonders! I didn't like the side effect of weight gain w/ the Remeron though. But now I am fat and happy -- ha ha. Email if any questions or concerns or just want to compare notes. Thanks!
> Hi babblers
> Did anyone have experience with the combo of celexa and remeron ? I take 80 mg Celexa and started with 7.5 mg Remeron to augment the ssri (melancholic depression with lack of self esteem). Now I have headache and drowsiness. Should I decrease the Celexa or increase the Remeron. I have heard that the Remeron causes fewer sedation in higher doses!?
> Any suggestions ?
> Many thanks